# SDR CA970527010

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fork Tube
- Part number: 58420005
- Condition: Broken
- Location: Rt Mlg
- Part time: 4,204 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AME NOTICED THE RIGHT HAND LOWER AXLE ATTACH POINT WAS BROKEN.  DAMAGE APPEARS TO HAVE BEEN CAUSED BY A BEARING SEIZURE.
